Automatica, Vol.55, 204-208, 2015
Stability of time-delay systems via Wirtinger-based double integral inequality
Based on the Wirtinger-based integral inequality, a double integral form of the Wirtinger-based integral inequality (hereafter called as Wirtinger-based double integral inequality) is introduced in this paper. To show the effectiveness of the proposed inequality, two stability criteria for systems with discrete and distributed delays are derived within the framework of linear matrix inequalities (LMIs). The advantage of employing the proposed inequalities is illustrated via two numerical examples. (C) 2015 Elsevier Ltd. All rights reserved.
Keywords:Wirtinger-based integral inequality;Stability analysis;Systems with time-delays;Lyapunov method;Time-invariant